# SDR XMXR202104230002

- Difficulty date: April 7, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N346AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500386
- Aircraft time: 3,046 hours, 1,979 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 13002509
- Part serial: 1047
- Condition: Failed
- Location: Ecs
- Part time: 3,046 hours, 1,979 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECS 1 OFF IN FLIGHT CASS
